Hepatitis C Post-treatment Issues

2 Replies Updated



Conversation Starter

zina Says:


Passed more than 7 months after the successful treatment of my son from hepatitis C, but there were serious side effects that were not before treatment:

1. problems with the eyes-before the eyes of the mesh; If you look at a certain point it begins to blur; Wave-like movement of objects, if tired; Bright light is a problem, often there is burning in the eyes.
2. there is a fog in his head, which prevents him from thinking clearly and very much influences his memory.
3. the head is constantly spinning, the rumble in his head
4. infinite fatigue even after normal hours sleeping
5. there is no feeling of hunger, cold
6. was able to perfectly analyze the problems and find solutions, now it is largely lost

All this has led to a very severe depression, which can not be overcome because it prevents constant fear that all this can not be restored and he will lose his favorite profession, especially since now he can not work. I understand, in order to be cured, we need to find the reasons for his health problems! That's why I'm asking about the reasons, why such successful treatment of hepatitis C entailed such serious side effects, what organs were affected (the liver is now normal), Did the brain suffer?

This situation seems to me absurd - to be treated after a successful treatment, but as it turned out, this is now a normal phenomenon. My son was left without help, although we turned to many specialists! Please, help us! Maybe you know these problems, found sources of problems, and have been successfully treated! Maybe you know a good, caring specialist, family doctor, therapist, who will not leave his patient alone with his problems. Please, tell me! We live in the city of Kyle near Austin, Texas.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Alexandra Says:
via mobile

Strange. What drug was he taking? How old is he, and do you know how long/how much damage had been done to his liver? I am a 36 year old female, taking the new drug Zepatier. I'm on week eight of a twelve week regimen. My body has cleared the virus, but lately i have had much of the same symptoms you listed. Cant stay awake for s***.

REPLYSHAREREPORT
Was this helpful?     1     0  
2
Jonathan Says:

Re: Alexandra (# 1)

What happened with your kid, Zina? And, Alexandra, did you clear the virus with Zepatier? Were there any post-treatment side-effects? It sounds to me like Zina's boy was given Interferon/Ribavirin. This is well known to have a wide range of post-treatment side effects - some of them very nasty. Interferon is a failed chemotherapy drug, intended to kill cancer cells. It didn't work but later was tried on Hep C patients. Here, it had some surprising effects. It actually cleared the 2a and 2b versions of the virus in a number of patients. The success rate for Hep C as a whole was 12%. The drug company claimed it was 40% - and the doctors went along with the drug company's assessment. It was also found, by a random evaluation process, that Ribavirin, in combination with Interferon, raised the overall success rate to about 26%. The drug companies, and doctors, then began telling patients the success rate (with Ribavirin) was 60%. Many side-effects were listed, but not emphasized. Most patients were not informed of the side-effects at all. These include destruction of the thyroid gland, neurological damage, cirrhosis of the liver, even blindness. If, Zina, your son is still suffering, I suggest you go to the website of Mike Adams, the Health Ranger. Dr. Mercola is another good site. Also Dr. Morse's Herbal Health Club. There ARE remedies. Chinese Medicine can help. MMS can sometimes do wonders. The body wants to heal itself but often lacks the minerals, vitamins, and trace elements it needs to do so. Also, the gut can be compromised by Interferon/Ribavirin meaning that food is not properly digested. Fasting, distilled water, colonics, and Oxypowder can help clean the gut. Also, avoid wheat (gluten) in the diet, which glues up the GI tract.

REPLYSHAREREPORT
Was this helpful?     0     1  


Viewing page 1 of 1     Reply


More Discussions:

hypothrodism after post treatment of hepatitis c
hi everyone , i am suffering from hypothyroidism after treatment of interferon before five month my hepatitis is negativ... 1 reply
Zepatier post treatment issues
I finished Zepatier treatment last July. Successful. Virus undetectable. Very happy. I'd been sick for almost 20 yea... 6 replies
Hepatitis C Treatment Pain
what can the doc give me for the pain ## my downsyndrome daughter is 46, she has hep c (blood trans. in 1984 and symptom... 2 replies
Hepatitis C treatment
I am on 24 weeks treatment I did 1 month and a half with harvoni and ribavirin stop the ribavirin and my liver enzymes A...
New Treatments for hepatitis
Symptoms new treatments and how effective are these treatments and is there a cure. How many types of hepatitis are ther... 2 replies
Starting treatment soon for genotype 3 hepatitis C - have had it for 30 years
Can I get any feedback from someone who's been in a similar situation? I have a very physical job... Am i going to b... 4 replies
somazina 1000 mg for treatment of hepatitis B
I am suffering from hepatitis B and numbness in my left arm and left foot. I have been seeking for treatment to help me ... 1 reply
I only got 8 weeks worth of Zepatier for hepatitis C treatment
Insurance won't cover more. Is 8 weeks enough to kill the virus? I take my last dose today. I'm scared I could c...
postrate treatment
I am 68.Two months back my PSA level shown 4.1 now it is 4.27. I am advised to take Veltamplus tab.Is the tab effective?...
Treatment for Post traumatic stress
The Dr prescribed Cilift 20 mg for me due to post traumatic stress. I am so afraid to use it because of the side effects... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 19 April 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA